Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    4
  • views
    8455

Day 54... 40Mg

MissAustralia

768 views

So I've stopped the erythromycin and my dosage was upped to 40mg. I have definitely noticed a big difference. My doctor suggested I try a month at 40mg & if the side effects are too severe I can drop back down or do alternative days with 2 pills.

Symptoms:

Extremely dry cracked lips

Vision is very poor.

Hair is thinning

Skin is flaking off

Heels are extremely dry.

Nosebleeds last week at work (eek)

Lethargy

This is odd, I've started to notice wrinkles developing on my forehead. I have NEVER had one wrinkle or even a hint of a wrinkle. I also have to double cleanse with the Cetaphil cleanser as it's just not removing make up very well. I'm quite an eater but I think I've lost weight... I'm currently at 42kgs & I eat like a horse... not sure if that's related but my doctor said it's more than likely. Oh and I'm washing my hair max once a week... It's so dry :S

Things I currently CANNOT live without:

Cetaphil Moisturising Lotion.

Kiehls Lip Balm

Alpha Keri Lip Balm (this is the greatest thing ever)

Things that DO NOT WORK:

Blistex. Blistex everything. Boo.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×